# SDR DALA2024051505238

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N310DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55142
- Aircraft time: 7,239 hours, 3,392 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Canister
- Part number: UNKNOWN
- Condition: Gouged
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FUEL TANK - AC BOOST PUMP CANISTER (P/N 9C207-1) IS GOUGED ON PIPE CONNECTION FLANGE. SEE PICS. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 101-0001:2820-01281-05B/001 00225 REMOVED AND REPLACED BOOST PUMP REF A220 AMP 28-21-35. (LP# 0342831)
